# SDR SWI2025F00491

- Difficulty date: March 8, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

( MX 29761901 ) PAX DOOR AFT ANGLE SUPPORT PREVIOUSLY REPAIRED EXTRA FASTENERS HOLES EXIST REQUIRE REPLACEMENT  (C-CHECK RO 04/17/2025)REMOVED AND  INSTALLED NEW PAX DOOR AFT ANGLE SUPPORT IAW CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21 AND DWG 601R31702 REV. N. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD.
